# SDR DHL2007746507

- Difficulty date: August 15, 2007
- Submitted: August 30, 2007
- Operation: Air carrier
- Aircraft: N746DH
- Make and model: Boeing 727224
- Aircraft serial: 22252
- Aircraft time: 58,964 hours, 32,723 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 720d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A "C" CHECK, THE FOLLOWING DISCREPANCIES WERE NOTED: SURFACE CORROSION ON BS 720D STR 27R ON SKIN.  CUT OUT DAMAGED AREA ON SKIN AT STA 720D STR 27R IAW B727 SRM 53-30-3 FIG 3 4 3/4 BY 4".  FABRICATED AND INSTALLED REPAIR DOUBLER IAW B727 SRM 53-30-3 FIG 3 MATERIAL USED DBIR .125 2024 T3 14.5 BY 12.5 PO NR 9005400, FILLERS .100 2024 T3 4" BY 1" .75 BY 2.0 PO NR 9005138 ALL PARTS AND AREA TREATED AND PRIMED IAW B727 SRM 51-10-2.
